# SDR V0XD202002190001

- Difficulty date: February 19, 2020
- Submitted: February 19, 2020
- Operation: Air carrier
- Aircraft: N340CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10153
- Aircraft time: 36,380 hours, 27,767 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH F.S. 280.00 FLOOR BEAM CORRODED AND RH F.S. 280.00 FLOOR BEAM CRACKED AND CORRODED. CORRECTIVE ACTION TO BE ACCOMPLISHED AVMAX W/O 80799 W/C 1126.
